# SDR 96FDEA01636

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C253418
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0153  024.  CRACKED STRINGER AT STA 720 B PLUS 3 STRINGER 15 RT.  REPAIRED STRINGER AT BS 720B PLUS 3 STR 15 RT PER FED EX SRM 53-10-03.
